# SDR AT9900072

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Part number: 9560892
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

UPON LANDING EVERYTHING WAS NORMAL, ON TAXI-IN IT FELT LIKE BRAKES WERE APPLIED, IT WOULD TAKE A SECOND OR TWO FOR IT TO RELEASE.  AT NO TIME DID THE BRAKES DRAG TO THE EXTEND THAT THEY WERE GOING TO IGNITE.  ON ARRIVAL AT THE GATE THE BRAKES WERE SMOKING.   THE FIRE DEPARTMENT ARRIVED, THE BRAKES WERE NOT BURNING.  AFTER SEVERAL MINUTES FLAMES STARTED UP FROM THE BRAKES AND AFTER A SHORT PERIOD THE FIRE WAS EXTINGUISHED.  REMOVED AND REPLACED NR 1 AND NR 2 BRAKE AND WHEEL ASSEMBLY DUE TO EXCESSIVE HEAT PER MM 32-40 AND 32-42-1.  ALSO, BLED AND LEAKED CHECKED IAW MM 32-42-1.  SYSTEM OPS CHECKED GOOD.  BRAKE ASSEMBLY (P/N 9560788-7) OFF.
